Periodical (Journal)

ISSN  :   1393-7197 ( Print )   |   2009-0021 ( Online )   Active

Journal Mathematical Proceedings of the Royal Irish Academy

Aim & Scope

The Mathematical Proceedings of the Royal Irish Academy publishes original research in pure and applied mathematics. Exceptionally, survey articles of topics of current research interest that present new points of view or major simplifications are also published. All submissions are refereed and only papers of high quality are accepted. [1]

Go to Website

Continuations / Journal History
(  1902  -  1997  ) Proceedings of the Royal Irish Academy - Section A : Mathematical and Physical Sciences (  1998  -  9999  ) Mathematical Proceedings of the Royal Irish Academy
2024 - VOLUME 124, ISSUE 1
2 RESULTS in 5 msec
2024-00-00

Echeloned Saturation and Forcing Axioms

No authors listed.

Mathematical Proceedings of the Royal Irish Academy , 2024 - VOLUME 124, ISSUE 1 , pp 1-14.

10.1353/mpr.2024.a919661

0 0

2024-01-01

A Note on Adjoint Reality in Simple Complex Lie Algebras

K Gongopadhyay , C Maity

Mathematical Proceedings of the Royal Irish Academy , 2024 - VOLUME 124, ISSUE 1 , pp 15-24.

10.1353/mpr.2024.a929076

0 0